Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Chest infection, bronchitis, bladder weakness, vaginal bleeding. Taking antibiotics, steroids. Causes for symptoms?

hello i have had a chest infection since november and been on 2 lots of antibiotics and steroids i am now back on antibiotics for broncitus but i am concerned ive had bladder weakness for about 2 weeks and have been wearing sanitary towels to catch most of the urine although sometimes its all to much but even though i am not due my period yet i am now having vaginal bleeding to is it possible my cough has caused this
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  485
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Chronic cough causes increased abdominal pressure which weakens your pelvic floor and bladder muscles ......make sure you dont have urinary tract infections that are causing urgency and kegels exercise to strengthen your bladder and pelvic floor tone...and take medication for overactive bladder to control leakage....later on when cough subsides slowly you can taper your bladder medicine as well
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor